MAUDE Adverse Event Report: ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CRESCENT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CRESCENT, QUICKPASS LASSO
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that during a labrum repair, the surgeon was attempting to pass a ar-4068-25trf suture lasso through capsule/anterior labrum it bent and the tip of two ar-6068c suture lassos broke along with a ar-13995n scorpion needle.The surgeon completed the case with a new scorpion needle to pass sutures, and the broken fragments were removed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CRESCENT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14310313
Report Number1220246-2022-04852
Device Sequence Number17447895
Product Code LXH
UDI-Device Identifier00888867038981
UDI-Public00888867038981
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberCRESCENT, QUICKPASS LASSO
Device Catalogue NumberAR-6068C
Device Lot Number0330108214
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date05/06/2022
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown